# SDR DALA2016121409851

- Difficulty date: December 1, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,558 hours, 55,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR CAP XRS=164 CRACKED.   REPAIRED IAW ER/A 530469-14AD, REV A.
